# SDR C2XA97BT065

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, PILOT REPORTED SMOKE WARNING IN AFT CARGO COMPARTMENT AND DID AN AIR RETURN TO EWR.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND SMOKE DETECTOR TO BE AT FAULT.  PLACED ON MEL AND ORDERED SMOKE DETECTOR.  (X)
